RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1965, Volume 1, Number 6, Pages 707–716 (Mi de8686)  

This article is cited in 6 scientific papers (total in 6 papers)

On asymptotically equivalent linear differential systems

Yu. S. Bogdanov

V. I. Lenin Belorusskii State University

Full text: PDF file (964 kB)

Bibliographic databases:
Received: 13.02.1965

Citation: Yu. S. Bogdanov, “On asymptotically equivalent linear differential systems”, Differ. Uravn., 1:6 (1965), 707–716

Citation in format AMSBIB
\Bibitem{Bog65}
\by Yu.~S.~Bogdanov
\paper On asymptotically equivalent linear differential systems
\jour Differ. Uravn.
\yr 1965
\vol 1
\issue 6
\pages 707--716
\mathnet{http://mi.mathnet.ru/de8686}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=199481}
\zmath{https://zbmath.org/?q=an:0146.32101}


Linking options:
  • http://mi.mathnet.ru/eng/de8686
  • http://mi.mathnet.ru/eng/de/v1/i6/p707

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. A. Barabanov, “Kinematic similarity of linear differential systems with a parametric coefficient of a derivative”, J. Math. Sci. (N. Y.), 210:2 (2015), 135–147  mathnet  crossref
    2. A. N. Vetokhin, “On lebesgue sets determined by asymptotic characteristics of solutions of differential equations”, J. Math. Sci. (N. Y.), 210:2 (2015), 186–199  mathnet  crossref
    3. A. A. Kozlov, “O dostatochnom uslovii globalnoi skalyarizuemosti lineinykh upravlyaemykh sistem s lokalno integriruemymi koeffitsientami”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 26:2 (2016), 221–230  mathnet  crossref  mathscinet  elib
    4. A. A. Kozlov, I. V. Ints, “O ravnomernoi globalnoi dostizhimosti dvumernykh lineinykh sistem s lokalno integriruemymi koeffitsientami”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 27:2 (2017), 178–192  mathnet  crossref  elib
    5. A. A. Kozlov, A. D. Burak, “Ob upravlenii otdelnymi asimptoticheskimi invariantami dvumernykh lineinykh upravlyaemykh sistem s nablyudatelem”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 28:4 (2018), 445–461  mathnet  crossref  elib
    6. A. A. Kozlov, “Kriterii ravnomernoi globalnoi dostizhimosti lineinykh sistem”, Izv. IMI UdGU, 52 (2018), 47–58  mathnet  crossref  elib
  • Number of views:
    This page:79
    Full text:46

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020